# SDR CALA2021082301393

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B08
- Condition: Corroded
- Location: Frm 56-59 S38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS CORRODED STRG 38R BETWEEN FR56 AND FR5 9 REMOVED CORROSION ON STGR 38R, FR56 TO FR59. IAW SRM 51-74-00. LOCATION OF REWORK L=12", W=0.8" & D=0.6" FOUND TO BE OUT OF LIM ITS IAW SRM 53-41-13-283-002, FIG 001, SHEET 01 ON PG 3. REMOVED ADD EMP:U354480 DAMAGED AND SPLICED IN NEW SECTION OF STGR IAW SRM 53-00-13-300- 001, FIG 001, SHEET 02 ON PG 9. REQUIRES INSPECTIONS PER SRI 53- 00-13-205-001 TABLE 006 AT 60000 FC / 120000 FH FROM REPAIR EMBO NRC 0009802 FOR DETAILS DIMENT, SUBSEQUENT INSPECTION AND METHOD TBD. REFF ST AEROSPACE APPROVED FOR CARRY PER SRM 53-00-13-300-001, FIG 1 SHEET 02. REQUIRES REPETITIVE INSPS PER SRI 53-00-13-205-001 AT 60000FC/120000FH, WHICHEVER COMES FIRST.  ADDITIONAL INSPS TBD BY AIRBUS. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE................VD QC REVIEWED. T/A: 60000 FC/120000 FH.............VD/U353583
